On the countability of the number of solutions of a two-dimensional linear Pfaff system with different characteristic sets

  • N. A. Izobov

Abstract

We prove that a two-dimensional, completely integrable, linear Pfaff system has at most countably many solutions with all different characteristic sets.
Published
25.02.2007
How to Cite
Izobov, N. A. “On the Countability of the Number of Solutions of a Two-Dimensional Linear Pfaff System With Different Characteristic Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 2, Feb. 2007, pp. 172–189, http://umj.imath.kiev.ua/index.php/umj/article/view/3302.
Section
Research articles